Department of Informatics and Mathematical Modeling

  1. 1986
  2. Published

    On Lagrange Multipliers in Work with Quality and Reliability Assurance. / Vidal, Rene Victor Valqui; Becker, P.

    In: I E E E Journal on Selected Areas in Communications, Vol. 4, No. 7, 1986, p. 1143-1148.

    Publication: Research - peer-reviewJournal article – Annual report year: 1986

  3. Published

    Operational Research for Developing Countries - a case of transfer of technology. / Vidal, Rene Victor Valqui; Ravn, Hans V.

    In: Journal of the Operational Research Society, Vol. 37, No. 2, 1986, p. 205-210.

    Publication: Research - peer-reviewJournal article – Annual report year: 1986

  4. Published

    Optimal Control i Discret Tid. / Vidal, Rene Victor Valqui.

    In: DORS-nyt, 1986, p. 13.

    Publication: ResearchJournal article – Annual report year: 1986

  5. Published

    Solving a family of simple allocations problems. / Vidal, Rene Victor Valqui.

    In: Investigacion Operacional (Cuba), Vol. vii, No. 2, 1986, p. 78-84.

    Publication: Research - peer-reviewJournal article – Annual report year: 1986

  6. Published

    The Analysis of Insulation Breakdown Probabilities by the Up-And-Down Method. / Vibholm (fratrådt), Svend; Thyregod, Poul.

    In: IEEE Transactions on Electrical Insulation, Vol. EI-21, No. 2, 1986, p. 133-136.

    Publication: Research - peer-reviewJournal article – Annual report year: 1986

  7. Published
  8. Published
  9. Published

    Comments on Georgeff's Transformation and Reduction Strategies for Typed Lambda Expressions. / Nielson, Flemming; Nielson, Hanne Riis.

    In: A C M Transactions on Programming Languages and Systems, Vol. 8, No. 3, 1986, p. 406-407.

    Publication: Research - peer-reviewJournal article – Annual report year: 1986

  10. Published

    Strategi for grundvandskontrol ved affaldsdeponier. / La Cour Jansen, Jes; Kjeldsen, Peter; Kirkegaard, Claus; Spliid, Henrik.

    In: Vand og Miljø, Vol. 1, 1986, p. 20-24.

    Publication: ResearchJournal article – Annual report year: 1986

  11. Published

    A geometrical interpretation of the existing facility solution condition for the Weber problem. / Juel, Henrik; Love, Robert F.

    In: The Journal of the Operational Research Society, Vol. 37, No. 12, 12.1986, p. 1129-1131.

    Publication: Research - peer-reviewJournal article – Annual report year: 1986

Download list: To download, please limit the number of search results to 1,000 or less.